# SDR FDEA202103130636

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,810 hours, 31,586 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Doubler
- Condition: Cracked
- Location: Pax Door Hinge
- Component: Door
- Component part number: 143N61003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR FWD UPPER HINGE REPAIR DOUBLER IS CRACKED ACCOMPLISHED FEWDEX EA# F-5210-T0315976 : DOORS-PASSENGER/CREW - EXISTING REPAIR   FOUND ON THE UPPER HINGES OF DOOR # 2 LH AT STA 693.5 LBL 60- RSC TRACKING
